# SDR UALA2011072803889

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,520 hours, 5,278 cycles
- Engine: Pwa PW40903
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 756603E
- Part serial: 520808
- Condition: Faulty
- Location: Posit 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG IDG DOES NOT ON LINE AFTER PUSH BACK.  REPLACED GCU PER MM, NO  INSTALLED COA BORROWED.
